Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Improved computation of cubic natural splines with equi-spaced knots


Author: Malcolm A. MacLeod
Journal: Math. Comp. 27 (1973), 107-109
MSC: Primary 65D05
MathSciNet review: 0326982
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An improved algorithm is given for the computation of the coefficients of the interpolating polynomials for cubic natural splines with equi-spaced knots. By solving the continuity equation recursively, a gain in computation efficiency is obtained and the requirement of previous techniques for exact computation is eliminated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D05

Retrieve articles in all journals with MSC: 65D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1973-0326982-6
PII: S 0025-5718(1973)0326982-6
Keywords: Natural spline interpolation, smoothest interpolating function
Article copyright: © Copyright 1973 American Mathematical Society